# SDR 96ZZZM164

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Bs 1600-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR STATION 1600L TO 1560L HAT INBOARD OF INBOARD SEAT TRACK IS BROKEN AND CORRODED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-01-00.  (M)
